MAUDE Adverse Event Report: DEPUY MITEK LLC US RAPIDLOC (PLA/PDS) 2/0 PANACRYL 27° CURVE NEEDLE; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RAPIDLOC (PLA/PDS) 2/0 PANACRYL 27° CURVE NEEDLE; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 228312
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.(b)(4).The complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event; we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported that during a knee repair that the customer's rapidloc 12 needle and their rapidloc 27 degree needle double deployed all at once.The procedure with another like device in the same bone tunnel with no patient consequences.There was a 5 minute delay reported.

Brand Name
RAPIDLOC (PLA/PDS) 2/0 PANACRYL 27° CURVE NEEDLE
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8277735
Report Number1221934-2018-51393
Device Sequence Number2357056
Product Code MAI
UDI-Device Identifier10886705010202
UDI-Public10886705010202
Combination Product (Y/N)N
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228312
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2016
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1